# SDR CA061121002

- Difficulty date: August 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,326 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: 206040156101
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  MAIN ROTOR GEARBOX MAGNETIC SEAL HAS EXCESSIVE LEAKAGE FROM MAIN INPUT SEAL. (TC NR 20061121002)
